Tokyo Journal of Mathematics

Smooth Perturbations of the Self-adjoint Operator $|\Delta|^{\alpha/2}$

Kazuo WATANABE

Full-text: Open access

Article information

Source
Tokyo J. of Math., Volume 14, Number 1 (1991), 239-250.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270130504

Digital Object Identifier
doi:10.3836/tjm/1270130504

Mathematical Reviews number (MathSciNet)
MR1108171

Zentralblatt MATH identifier
0757.47015

Citation

WATANABE, Kazuo. Smooth Perturbations of the Self-adjoint Operator $|\Delta|^{\alpha/2}$. Tokyo J. of Math. 14 (1991), no. 1, 239--250. doi:10.3836/tjm/1270130504. https://projecteuclid.org/euclid.tjm/1270130504


Export citation